What is the cause of the bleeding and why is it happening

Patient

Q: Hello me and my partner use plan b one step and know she is bleeding a week later and I want to know what it can be she is not suppose to for another 2 weeks

Symptoms:  Bleeding and cramps
Doctor

A:   Hello,
If she has taken plan-b , the emergency contraception, then the withdrawal bleed after 7 days was expected and its natural . The bleeding has happened within 7 days as it was supposed to be. It has nothing to do with her due dates . THE PRESENT WITHDRAWAL BLEEDING DATE become her fresh LMP and her next menses shall ensue only after a month now after this withdrawal bleed.
The bleed ensures that she is pregnancy safe .
I hope i have answered your query in detail,
wishing you safe sexual practices ,
regards

Related Q&A

Q: Hello doc i am not good because i broked up with my girl firend i love her very very much but she ends our relation w...

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews